Vol. 252, No. 2, 2011

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 311: 1
Vol. 310: 1  2
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Remarks on a Künneth formula for foliated de Rham cohomology

Mélanie Bertelson

Vol. 252 (2011), No. 2, 257–274
Abstract

The validity of the Künneth formula for foliated cohomology, that is, for the tangential de Rham cohomology of a foliated manifold, is investigated. The main difficulty encountered is the non-Hausdorff nature of the foliated cohomology spaces, forbidding the completion of the tensor product. We present versions of the Künneth formula when both factors have Hausdorff foliated cohomology and when one factor has finite-dimensional foliated cohomology and a compact underlying manifold. We also give a counterexample to an alternative version of the Künneth formula. The proof of the second result involves a right inverse for the foliated de Rham differential.

Keywords
foliation, tangential de Rham cohomology, Künneth, tensor product, right inverse
Mathematical Subject Classification 2000
Primary: 46A32, 46E10, 53C12, 53D17
Secondary: 46A63, 46M18, 46A04
Milestones
Received: 10 April 2008
Revised: 9 March 2011
Accepted: 11 July 2011
Published: 29 October 2011
Authors
Mélanie Bertelson
Département de Mathématiques
Université Libre de Bruxelles
ULB, CP 218
Boulevard du Triomphe
B-1050 Bruxelles
Belgium